Bulletin of the Belgian Mathematical Society - Simon Stevin

Weak amenability of Banach algebras with respect to characters

Rasoul Nasr-Isfahani, Somayeh Shahmoradi, and Sima Soltani Renani

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


For a Banach algebra ${\cal A}$, we introduce and investigate weak amenability of ${\cal A}$ with respect to a character. We give some necessary conditions for the weak amenability of $\cal A$ with respect to a character and describe a class of Banach algebras that are not weakly amenable with respect to characters. Finally, we give examples of Banach algebras which are weakly amenable with respect to characters but neither weakly amenable nor amenable with respect to characters.

Article information

Bull. Belg. Math. Soc. Simon Stevin, Volume 23, Number 4 (2016), 545-558.

First available in Project Euclid: 6 December 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46H05: General theory of topological algebras 46H25: Normed modules and Banach modules, topological modules (if not placed in 13-XX or 16-XX) 47B47: Commutators, derivations, elementary operators, etc.
Secondary: 43A10: Measure algebras on groups, semigroups, etc.

Banach algebra Banach module character derivation dual space weakly amenable


Nasr-Isfahani, Rasoul; Shahmoradi, Somayeh; Soltani Renani, Sima. Weak amenability of Banach algebras with respect to characters. Bull. Belg. Math. Soc. Simon Stevin 23 (2016), no. 4, 545--558. doi:10.36045/bbms/1480993586. https://projecteuclid.org/euclid.bbms/1480993586

Export citation